# SDR DALA13045676811

- Difficulty date: September 18, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 56,422 hours, 15,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN, SEAT TRACK, RBL 24 BS 640 HAS CORROSION IN CROWN. REMOVED DAMAGED SEAT TRACK.   HFEC CHECK OF CUTOUT, NO CRACKS NOTED.   FABRICATED NEW SEAT TRACK IAW SRM 53-00-52, REP 3.  INSTALLED, TREATED, ALUMINIZED PRIMED.
